zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fixed point and maximal element theorems with applications to abstract economies and minimax inequalities. (English) Zbl 1033.47039
The authors establish some fixed point theorem for a family of multivalued operators. From these results, some maximal element theorems for a family of $\varphi$-condensing multivalued operators are derived. Applications to equilibrium theory in generalized abstract economies and to minimax inequalities are also presented.

MSC:
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
91B50General equilibrium theory in economics
47H04Set-valued operators
47N10Applications of operator theory in optimization, convex analysis, programming, economics
47J35Nonlinear evolution equations
WorldCat.org
Full Text: DOI
References:
[1] Ansari, Q. H.; Yao, J. C.: A fixed point theorem and its applications to the system of variational inequalities. Bull. austral. Math. soc. 54, 433-442 (1999) · Zbl 0944.47037
[2] Ansari, Q. H.; Idzik, A.; Yao, J. C.: Coincidence and fixed point theorems with applications. Topol. methods nonlinear anal. 15, 191-202 (2000) · Zbl 1029.54047
[3] Border, K. C.: Fixed point theorems with applications to economics and game theory. (1995) · Zbl 0558.47038
[4] Browder, F. E.: The fixed point theory of multivalued mappings in topological vector spaces. Math. ann. 177, 283-301 (1968) · Zbl 0176.45204
[5] Chang, S. S.; Lee, B. S.; Wu, X.; Chao, Y. J.; Lee, G. M.: On the generalized quasi-variational inequality problems. J. math. Anal. appl. 203, 686-711 (1996) · Zbl 0867.49008
[6] Chebli, S.; Florenzano, M.: Maximal elements and equilibria for condensing correspondences. Nonlinear anal. 38, 995-1002 (1999) · Zbl 0946.47038
[7] Deguire, P.; Lassonde, M.: Families selections. Topol. methods nonlinear anal. 5, 261-269 (1995) · Zbl 0877.54017
[8] Deguire, P.; Yuan, G. X. -Z.: Maximal element and coincidence points for couple-majorized mappings in product topological vector spaces. J. anal. Appl. 14, 665-676 (1995) · Zbl 0848.47034
[9] Deguire, P.; Tan, K. K.; Yuan, G. X. -Z.: The study of maximal element, fixed point for ls-majorized mappings and their applications to minimax and variational inequalities in product spaces. Nonlinear anal. 37, 933-951 (1999) · Zbl 0930.47024
[10] Ding, X. P.; Kim, W. K.; Tan, K. K.: A selection theorem and its applications. Bull. austral. Math. soc. 46, 205-212 (1992) · Zbl 0762.47030
[11] Ding, X. P.: New H-KKM theorems and their applications to geometric property, coincidence theorems, minimax inequality and maximal elements. Indian J. Pure appl. Math. 26, 1-19 (1995) · Zbl 0830.49003
[12] Ding, X. P.: Existence of solutions for quasi-equilibrium problems in noncompact topological spaces. Comput. math. Appl. 39, 13-21 (2000) · Zbl 0956.54024
[13] Kim, W. K.; Tan, K. K.: New existence theorems of equilibria and applications. Nonlinear anal. 47, 531-542 (2001) · Zbl 1042.47534
[14] Lan, K.; Webb, J.: New fixed point theorems for a family of mappings and applications to problems on sets with convex sections. Proc. amer. Math. soc. 126, 1127-1132 (1998) · Zbl 0891.46004
[15] Lin, L. J.; Park, S.: On some generalized quasi-equilibrium. J. math. Anal. appl. 224, 167-181 (1998) · Zbl 0924.49008
[16] Lin, L. J.; Park, S.; Yu, Z. T.: Remarks on fixed points, maximal elements and equilibria of generalized games. J. math. Anal. appl. 233, 581-596 (1999) · Zbl 0949.91004
[17] Lin, L. J.; Yu, Z. T.: Fixed-point theorems and equilibrium problems. Nonlinear anal. 43, 987-999 (2001) · Zbl 0989.47051
[18] Mehta, G.: Maximal elements of condensing preference maps. Appl. math. Lett. 3, 69-71 (1990) · Zbl 0717.47020
[19] Mehta, G.; Tan, K. -K.; Yuan, X. -Z.: Fixed points, maximal elements and equilibria of generalized games. Nonlinear anal. 28, 689-699 (1997) · Zbl 0869.90092
[20] Nash, J.: Non-cooperative games. Ann. of math. 54, 286-295 (1951) · Zbl 0045.08202
[21] Petryshyn, W. V.; Fitzpatrick, P. M.: Fixed point theorems of multivalued noncompact acyclic mappings. Pacific J. Math. 54, 17-23 (1974) · Zbl 0312.47047
[22] Shafer, W.; Sonnenschein, H.: Equilibrium in abstract economics without ordered preference. J. math. Econom. 2, 345-348 (1975) · Zbl 0312.90062
[23] Singh, S. P.; Tarafdar, E.; Watson, B.: A generalized fixed point theorem and equilibrium point of an abstract economy. J. comput. Appl. math. 113, 65-71 (2000) · Zbl 0947.47048
[24] Tarafdar, E.: On nonlinear variational inequalities. Proc. amer. Math. soc. 67, 95-98 (1977) · Zbl 0369.47029
[25] Tian, G.: Generalizations of the FKKM-theorem and the Ky Fan minimax inequality, with applications to maximal elements, price equilibrium, and complementarity. J. math. Anal. appl. 170, 457-471 (1992) · Zbl 0767.49007
[26] Tychonoff, A.: Ein fixpunktsatz. Math. ann. 111, 767-776 (1935) · Zbl 0012.30803
[27] Wu, X.; Shen, S.: A further generalization of yannelis--prabhakar’s continuous selection and its applications. J. math. Anal. appl. 197, 61-74 (1996) · Zbl 0852.54019
[28] Yannelis, N. C.; Prabhakar, N. D.: Existence of maximal elements and equilibria in linear topological spaces. J. math. Econom. 12, 233-245 (1983) · Zbl 0536.90019
[29] Yuan, G. X. -Z.: Theory and applications in nonlinear analysis. (1999) · Zbl 0936.47034
[30] Yuan, G. X. -Z.; Tarafdar, E.: Maximal elements and equilibria of generalized games for condensing correspondences. J. math. Anal. appl. 203, 13-30 (1996) · Zbl 0858.90143